About this Journal Submit a Manuscript Table of Contents
Chinese Journal of Mathematics
Volume 2013 (2013), Article ID 973608, 6 pages
http://dx.doi.org/10.1155/2013/973608
Research Article

Some New Sets and Topologies in Ideal Topological Spaces

1Department of Mathematics, Sathyabama University, Chennai, Tamil Nadu 600119, India
2Department of Mathematics, Karunya University, Coimbatore, Tamil Nadu 641114, India

Received 30 July 2013; Accepted 16 September 2013

Academic Editors: Y. Fu and C. Wang

Copyright © 2013 R. Manoharan and P. Thangavelu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

R. Manoharan and P. Thangavelu, “Some New Sets and Topologies in Ideal Topological Spaces,” Chinese Journal of Mathematics, vol. 2013, Article ID 973608, 6 pages, 2013. doi:10.1155/2013/973608